# SDR 99ZZZX3091

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N426ER
- Make and model: Cessna 172R
- Aircraft serial: 17280647
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Powerplant
- Condition: Malfunctioned
- Location: Engine Bay
- Part time: 1,165 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HE EXPERIENCED A MOMENTARY POWER LOSS WHILE AT A CRUISE POWER SETTING IN LEVEL FLIGHT. THIS AIRCRAFT HAS EXPERIENCED SEVERAL OTHER SIMILAR POWER LOSSES.
